| Model Number |
Y500 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Urinary Retention (2119); Injury (2348); Dysuria (2684)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sample was not returned.The finished product met all specifications prior to being released for general distribution.The instructions for use which accompanies all devices currently addresses potential risks associated with surgically implanted materials.The instructions for use states in the adverse events: ¿complications associated with the proper implantation of the alyte® y-mesh graft may include, but are not limited to those typically associated with surgically implantable materials including: postoperative hematoma, seroma, abscess or fistula formation, or scarring which may occur following the implant procedure.Urinary retention, bladder outlet obstruction and other voiding and defecatory dysfunctions.These conditions may be associated with over-correction/too much tension placed on the implant.Perforations or lacerations of vessels, nerves, bladder, bowel, urethra, rectum, or any viscera, which may occur during the implantation procedure.Irritation at the operative wound site which may elicit a foreign body response that leads to wound dehiscence, inflammation and/or infection.Extrusion through vaginal epithelium or erosion into surrounding viscera and/or mucosa.Inflammation, sensitization, pain, dyspareunia, scarification, contraction, device migration and failure of the procedure resulting in recurrence of vaginal wall prolapse.Urinary incontinence (stress and urge)." (b)(4).
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Per additional information received, the patient has experienced severe detrusor overactivity, urinary retention, dysuria, urinary tract infections, stress urinary incontinence, lower urinary tract symptoms, clean intermittent catheterizations for urinary retention, urge urinary incontinence, mild bladder trabeculations, severe bladder spasms and inability to initiate voiding after botox injection, mild urethral hypermobility, and required multiple nonsurgical interventions and one surgical intervention.